# SDR 2005UALA00107

- Difficulty date: January 30, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 52,261 hours, 30,806 cycles
- Engine: Ge CFM56*
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE IS DENTED AT L/E STA 104.  REMOVED DENT DAMAGE AND INSTALLED DOUBLER REPAIR.
